# SDR R61A20060017

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- Aircraft time: 5,948 hours, 4,159 cycles
- Engine: Ge CF348E5
- Engine time: 5,948 hours, 4,159 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 4151T34P02
- Condition: Leaking
- Location: Engine Gear Box
- Part time: 5,948 hours, 4,159 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT CREW REPORTED NR 2 ENGINE LOST OIL QUANTITY FOLLOWED BY LOW OIL PRESSURE INDICATION WARNING.  FLIGHT CREW FOLLOWED QRH PROCEDURES AND SHUTDOWN NR 2 ENGINE IN CRUISE FLIGHT AND DECLARED AN EMERGENCY.  DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C AND DETERMINED OIL LEAK APPEARS TO BE LEAKING FROM THE C-SUMP.  MAINTENANCE HAS BEEN DISPATCHED TO FURTHER INVESTIGATE AND REPAIR.  UPON FURTHER TROUBLESHOOTING BY REPUBLIC MAINTENANCE REPLACED THE C-SUMP O-RINGS.  O-RING P/N 4151T34P02 AND 4151T34P01.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO OTHER FINDINGS NOTED.
